# SDR AALA20131008010

- Difficulty date: October 1, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 36,256 hours, 14,876 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT ON SEAT 16 DEF INOPERATIVE.  RECONNECTED LOOSE CONNECTOR FOR FLOOR PROXIMITY LIGHT ON SEAT 16 DEF.  OPERATIONS CHECKED NORMAL.
